# SDR CA130528010

- Difficulty date: May 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 14,262 hours
- Engine: Ge CF343A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 831605
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF THE GEAR HANDLE WAS SELECTED TO THE UP POSITION. THE MAIN LANDING GEAR RETRACTED AND INDICATED AS BEING RETRACTED HOWEVER, THE NOSE LANDING GEAR INDICATED DOWN ON THE LANDING GEAR LIGHT PANEL AND THE GEAR HANDLE FLASHING RED. THE QRH GEAR UP DISAGREE AND NOSE DOOR OPEN CHECKLISTS WERE COMPLETED WITH THE EXCEPTION OF THE MANUAL GEAR EXTENSION. THE GEAR HANDLE WAS RECYCLED TO THE UP POSITION WITH THE NOSE LANDING GEAR AGAIN INDICATING DOWN AND THE GEAR HANDLE FLASHING RED. THE GEAR HANDLE WAS THEN RE-SELECTED TO THE DOWN POSITION, THE APPROPIATE APPROACH AND BEFORE LANDING CHECKS COMPLETED PRIOR TO EXCECUTING A NORMAL VISUAL APPROACH AND LANDING.  THE LANDING GEAR CONTROL UNIT WAS REPLACED AND GEAR SWINGS WERE CARRIED OUT WITH NO FURTHER DEFECTS NOTED.
